# SDR CALA0100827

- Difficulty date: September 3, 2001
- Submitted: September 4, 2001
- Operation: Air carrier
- Aircraft: N70352
- Make and model: Boeing 7373T0
- Aircraft serial: 23590
- Aircraft time: 43,064 hours, 22,448 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF FROM DTW.  THE AIRCRAFT WAS DIVERTED TO CLE WHERE IT LANDED WITHOUT INCIDENT.  TROUBLESHOOTING FOUND THE RT MLG TELEFLEX CABLE OUT OF RIG.  THE TELEFLEX CABLE WAS RIGGED AND AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-09-01.  THE GEAR WAS SWUNG AND OPERATION CHECKED GOOD.
